Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 9
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Maróti, Attila 2016. A lower bound for the number of conjugacy classes of a finite group. Advances in Mathematics, Vol. 290, p. 1062.

    Müller, Jürgen 2016. On low-degree representations of the symmetric group. Journal of Algebra,

    Alavi, Seyed Hassan and Burness, Timothy C. 2015. Large subgroups of simple groups. Journal of Algebra, Vol. 421, p. 187.

    Kantor, William M. and Magaard, Kay 2015. Black box exceptional groups of Lie type II. Journal of Algebra, Vol. 421, p. 524.

    Holt, Derek F. and Roney-Dougal, Colva M. 2013. Minimal and random generation of permutation and matrix groups. Journal of Algebra, Vol. 387, p. 195.

    DiMuro, Joseph 2012. On prime power order elements of general linear groups. Journal of Algebra, Vol. 367, p. 222.

    Guralnick, Robert M. and Tiep, Pham Huu 2008. Symmetric powers and a problem of Kollár and Larsen. Inventiones mathematicae, Vol. 174, Issue. 3, p. 505.

    Burness, Timothy C. 2007. Fixed point ratios in actions of finite classical groups, IV. Journal of Algebra, Vol. 314, Issue. 2, p. 749.

    Guralnick, Robert M. and Tiep, Pham Huu 2005. The non-coprime <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:mi>k</mml:mi><mml:mo stretchy="false">(</mml:mo><mml:mi mathvariant="italic">GV</mml:mi><mml:mo stretchy="false">)</mml:mo></mml:math> problem. Journal of Algebra, Vol. 293, Issue. 1, p. 185.

  • LMS Journal of Computation and Mathematics, Volume 5
  • January 2002, pp. 95-126

Corrigenda: Low-dimensional Representations of Quasi-simple Groups

  • Gerhard Hiss (a1) and Gunter Malle (a2)
  • DOI:
  • Published online: 01 February 2010

This paper contains corrections to the tables of low-dimensional representations of quasi-simple groups published in the paper, ‘Low-dimensional representations of quasi-simple groups’, LMS Journal of Computation and Mathematics 4 (2001) 22–63.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

3R. Guralnick and P. H. Tiep , ‘Low-dimensional representations of special linear groups in cross characteristics’, Proc. London. Math. Soc. 78 (1999) 116138.

5G. Hiss and G. Malle , ‘Low-dimensional representations of special unitary groups’, J.Algebra 236 (2001) 745767.

6G. D. James , ‘Representations of the symmetric groups over the field of order 2’, J.Algebra 38 (1976) 280308.

9P. H. Tiep and A. E. Zalesskii , ‘Minimal characters of the finite classical groups’, Comm. Algebra 24 (1996) 20932167.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

LMS Journal of Computation and Mathematics
  • ISSN: -
  • EISSN: 1461-1570
  • URL: /core/journals/lms-journal-of-computation-and-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *